# SDR DALA2025010600096

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0743454) CORROSION ON FLOOR SUPPORT BTW STA 312 TO STA 324 AND RBL 12 AT CABIN PAX. FLOOR SUPPORT BTW STA 312 TO STA 324 AND RBL 12 AT CABIN PAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
